MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE-PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE-PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 402558
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the nurse capped the syringe, the needle went through the orange cap.
 
Additional Manufacturer Narrative
No product sample has been returned.The customer provided a photo for investigation.It was found that the complained issue could be duplicated as the needle was bent in the photo.However, the problem source is unknown.No lot number was provided therefore the dhr review could not be conducted.
 
Event or Problem Description
Additional information was received which included the device lot number.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture, no discrepancies or anomalies relevant to the complaint.Updated device lot number (d4).E4 is unknown, no information provided to date.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2022-06301.The report was submitted in error.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
NULL
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14102928
Report Number3012307300-2022-06301
Device Sequence Number11963380
Product Code FMI
UDI-Device Identifier00351688066551
UDI-Public00351688066551
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2026
Device Model Number402558
Device Catalogue Number402558
Device Lot Number4194556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer07/29/2022
05/01/2023
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date08/26/2022
05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown